# SDR SWAA991983

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6545772
- Condition: Cracked
- Location: Bs 727a - 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICE CRACKED, BS 727A-727B, STRINGER 5R.  REPAIRED SPLICE PER SRM.
